# SDR FDEA201208032828

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 46,046 hours, 32,069 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 18252
- Condition: Failed
- Location: Cabin
- Part time: 1,357 hours, 1,161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE , TOP FWD ENTRY DOOR.   R & R EMERGENCY LIGHT IAW AMM 33-50-101-2.
